MAUDE Adverse Event Report: CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR

CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR
Model Number STQ4-RCV-A0, STQ4-SPR-B0
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 06/03/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The unintended stimulation/new pain questionnaire was reviewed for potential causes of the reported issue.Based on this review, the questionnaire was completed with limited information.Having another (non-curonix) device implanted, the patient experiencing the unintended stimulation/new pain in a new area that is not targeted for therapy, and no attempts at reprogramming the device have been ruled out as potential causes.The stimulator is used to treat pain.The cause of the reported issue is due to programming parameters as the issue was resolved after the transmitter programs were changed (user error- clinical representative).Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in unintended stimulation/new pain issues.Unintended stimulation/new pain issue rates remain acceptably low; thus, a capa is not required.Unintended stimulation/new pain issues rates will continue to be tracked and trended.
 
Event or Problem Description
The patient reported overstimulation.The commercial team member met with the patient on (b)(6) 2024 and the changed the transmitter programs.Since the transmitter programs were changed, the issue has resolved.

Brand Name
FREEDOM PERIPHERAL NERVE STIMULATOR
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
CURONIX LLC
1310 park central blvd s
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central blvd s
pompano beach FL 33064
Manufacturer Contact
tena jimmerson
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key19629140
Report Number3010676138-2024-00121
Device Sequence Number17915547
Product Code GZF
UDI-Device Identifier00818225020464
UDI-Public(01)00818225020464(17)230801(01)00818225020495(17)231001(21)2B13751-20
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/01/2023
Device Model NumberSTQ4-RCV-A0, STQ4-SPR-B0
Device Lot NumberSWO210811, SWO211025A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2024
Initial Report FDA Received Date06/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRANSMITTER ASSEMBLY PDBT-915-2K.
Patient Age72 YR
Patient SexFemale